Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Gasoline emitting from chest, bad odour. What could be remedy?

For the past 3 years off and on, I have had a gasoline/diesel fuel smell emitting from my chest . Both odors give me terrible headaches when they I smell them around a vehicle, and it is awful when it smells like it is on me and I cannot wash/scrub it off. The bad part no one else seems to be able to smell it on my or my clothes. The problem has become so bad I cannot sleep. It seems to be centralized right in the center of the chest. A fan blowing on me makes the smell worse for me. PLEASE help if you can I have not slept in 3 nights nothing seems to help.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. From the description, it is clear that you have hallucinations / delusions which are mental disorders and need to be treated by a psychiatrist. But nothing to worry. There are treatments available and these can be cured.

For the time being, learn to ignore the odor of gasoline / diesel which is emitting from your body. As no other person can smell or feel it, believe that it is fake and you are imagining it and worrying unnecessarily. Stop taking note of that smell and eventually it should go off. Do consult a psychiatrist.

Hope this clears your doubt. Available for further clarifications.
Good luck.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor